On codes concerning bi-infinite words

Van Do Long and Nguyen Huong Lam and Huy Phan Trung: On codes concerning bi-infinite words. In: Acta cybernetica, (11) 1-2. pp. 97-109. (1993)

[thumbnail of cybernetica_011_numb_001_002_097-109.pdf]
Cikk, tanulmány, mű

Download (756kB) | Preview


In this paper we consider a subclass of circular codes called Z-codes. Some tests of Sardinas-Patterson type for Z-codes are given when they are finite , or regular languages. As consequences, we prove again the results of Beal and Restivo, relating regular Z-codes to circular codes and codes with finite synchronization delay. Also, we describe the structure of two-element Zcodes.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1993
Volume: 11
Number: 1-2
ISSN: 0324-721X
Page Range: pp. 97-109
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38496/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 109. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 11:06
URI: http://acta.bibl.u-szeged.hu/id/eprint/12522

Actions (login required)

View Item View Item